# SDR ASAA2017112922809

- Difficulty date: November 29, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 44,153 hours, 14,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524034
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE AT STA. 540 RBL2 FLOOR STRUCTURE CRACKED MARKED DOTTED. GROUNDED - YES. REMOVED AND REPLACED DAMAGED FLOOR SUPPORT ASSY AT B.S. 53.5 AND RBL22 2ITH NEW FLOOR SUPPORT AND SUPPORT PLATE BAC DWG #143A5240,REV- AND B737-800 SRM 51-40-02 REMOVED DOT.
